# SDR DALA2020043002323

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 16 AT LEVEL OF STRINGER 23R/H SIDE, PERFORMED PERMANENT REPAIR ON FR 16 AT LEVEL OF STRINGER 23R/H SIDE AS PER PRI 522853-14 REV O, REV 1,REV 2,REV 3 AND ER/A 522853-14 REV "C"
